MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094141
Medical Device Problem Codes Insufficient Device Problem Information (3190); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee biplane system.During an emergency patient procedure, the user was unable to move the stand to either a or b plane.The patient had to be moved and the procedure was completed on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.The root cause was determined to be a hardware error.The investigation was performed considering complaint description, cs reports, system history, system log files, and complaint part analysis.During an emergency procedure system movement was possible only with reduced speed.The procedure was then performed using an alternative system.The onsite service intervention revealed a problem with the motor controller module (mcm) of plane b on a biplane system.As a result, the system could be moved with reduced speed only and system messages ¿reduced stand/table speed¿ and ¿collision control deactivated¿ were displayed to the user.To resolve the issue, the mcm was exchanged and detailed investigation of the defective part showed a failure of the low voltage power supply.The spare parts consumption of the defective power supply was checked.Any accumulation of faults or a possible general fault that would require corrective action of the installed base could not be determined.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ZEE BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key18630890
Report Number3004977335-2024-00012
Device Sequence Number18165841
Product Code OWB
UDI-Device Identifier04056869010069
UDI-Public04056869010069
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094141
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown